Full Text: PDF
Received January 29, 2018; Accepted June 16, 2018; Published June 30, 2018
Abstract. In this paper, we investigate a generalized Ulam-Hyers-Rassias stability for coupled differential equations via the Hilfer-Katugampola fractional derivative. The uniqueness is based on the Banach contraction principle and the existence is also analyzed.
How to Cite this Article:
S. Harikrishnan, R.W. Ibrahim, K. Kanagarajan, On the generalized Ulam-Hyers-Rassias stability for coupled fractional differential equations, Communications in Optimization Theory, Vol. 2018 (2018), Article ID 16, pp. 1-13.